Search the Community
Showing results for tags 'resting heart reate'.
Hi all! I'm brand spanking new to the forums and I already have a question..is it normal for one's resting heart rate to steadily increase while starting Seroquel? Or should I be concerned? I'll admit I'm a bit anxious of it, though being a hypochondriac certainly doesn't help. I think I freaked myself out a bit today reading about how it can cause long QT syndrome and such. My FitBit (god bless that little watch) has tracked my heart rate steadily increasing since I began taking it (9/8/18), and I take half of a 25mg pill (so about 13mg) nightly before bed. I'm 5'8 and hovering around 108-111 lbs. Yes, I'm very underweight and that's actually part of why my doctor prescribed Seroquel, so it could help me gain weight (and raise my blood pressure). If it matters any, my only non-MI related diagnosis is ulcerative colitis, and I've been fighting that battle for ~2-3 years before it's finally recently gone into remission (before the Seroquel). I take no other medications at all and only supplement with a mild daily multi-vitamin. From previous tests my heart has been perfectly healthy, and my electrolytes/blood work have come back normal. Normal RHR for me is in the mid 60's to low 70's. Highest recorded RHR on my FitBit so far is 77bpm. I'm aware this is still perfectly within normal range, but isn't my body's normal. So just trying to gauge when/if I should be worried and talk to my doctor or ride it out. Seems like even the slightest of physical exertion shoots my heart rate into 100+bpm. Thanks much!! -P